CSN Login
Members Online: 4

Joint pain and chemo

the_liz_army's picture
the_liz_army
Posts: 40
Joined: Mar 2009

I have been on Temodar for 9 months now and am starting to experience some intense joint pain. I could chalk up the pain and stiffness to getting older but I am 30 and have never had joint issues like this.

I am wondering if this is in any way related to chemo. I have read that breast cancer patients experience this during (and after) chemo, but I can't find any info about us brain cancer people.

I emailed my doctor but am wondering if anyone else has experienced this while on Temodar.

Thanks.

Liz

serenabell
Posts: 1
Joined: Nov 2009

i also am going through this. i am 49 years old...had surgery, radiation and now temodar. i have notice joint stiffnes in my fingers. i had radiation in march of this year.

laura

the_liz_army's picture
the_liz_army
Posts: 40
Joined: Mar 2009

My NP authorized for me to take glucosamine supplements with chondroitin, and now my joint pain is a lot better. She told me to take it "religiously" without skipping a day, because if you do the stiffness comes back.

This seems to do the trick.

RLR
Posts: 36
Joined: Sep 2009

Yes, I too have joint pain in my fingers after being on Temadar for about 10 months now.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network